top of page

Product Description

Paracetamol 500 mg. + Phenylephrine Hydrochloride 10 mg. + Chlorpheniramine Maleate 4 mg. + Caffeine Anhydrous 30 mg.
 

Greycold Tablets are commonly used in clinical practice as antipyretic and analgesic drugs to ameliorate pain and fever in cold and flu conditions.

Grey-Cold

$10,00Prijs
Aantal
  • *The Manufacturer of this product May Vary 

Product Page: Stores_Product_Widget

Schrijf u in voor onze nieuwsbrief • Mis het niet!

Bedankt voor het abonneren!

Diensten

Over

  • Twitter
  • Whatsapp
  • Telegram
dhl.png
fedex_2.png
ups.png
Paypal-card-dark_128.png
Visa-card-dark_128.png
Discover-card-light_128.png
AmericanExpress-dark_128.png
MasterCard-dark_128.png
mcfee.png
visa_verify (2).jpg
ssl-secure (2).png

Copyright 2021 © CoroShield Store, Alle rechten voorbehouden.

bottom of page